Journal of Mathematics and Statistics

On Self-similar Solution of Non-linear Diffusion Equation with Convection Term

B. I. Olajuwon and A. O. Popoola

DOI : 10.3844/jmssp.2006.453.456

Journal of Mathematics and Statistics

Volume 2, Issue 4

Pages 453-456

Abstract

We consider the self-similar solution of non-linear diffusion equation with convection term. We examine the existence and uniqueness of solution of the problem. The numerical result is presented as concentration profile for various values of m, the diffusion index.

Copyright

© 2006 B. I. Olajuwon and A. O. Popoola. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.